... and get more out of the workout. I was taking 4-5 every day until I ran out. The doctor has given me 40 of the10mg Hydrocodone's to use until thye run out. Then I'm not going to use anything. I used 3 Percocets the last 2 days I had them. Now I find I cannot sleep, have a lot of congestion, and do not feel like doing anything. Is this withdrawals from the Percocets, and how long will this severe lack of motivation last? When I do take a hydrocodone before my exercises, it helps some, but tired of this can't get out of bed feeling. Thanks for any info
Sorry for your pain and frustrations. Yes sounds like you are having withdrawals. Doc should have tapered you off more. I just treat the symptoms as they come. I took benidryl for the aggravation feelings plus it helps make you sleepy do you can rest. You can take cold meds for the congestion. Good luck.
Keep an eye on your blood pressure. As detoxing rapidly can cause other more serious issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2011 • 1 answer
Posted 1 Jun 2014 • 4 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 10 Sep 2016 • 1 answer
Posted 14 Sep 2016 • 1 answer